# SDR SWIA201641900

- Difficulty date: January 28, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15069
- Aircraft time: 25,202 hours, 15,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD FORMER OUT OF LIMITS CORROSION.  R & R PASSENGER DOOR FWD FORMER IAW SRM.
